Sexual disinterest/dysfunction anyone???

Discussion in 'Fibromyalgia Main Forum' started by theimpossibleflute, Nov 29, 2002.

  1. theimpossibleflute

    theimpossibleflute New Member

    I have been experiencing some tough times with sex. Does anyone have a hypersensitivity to intercourse? Sometimes I am so sensitive it makes me ill; I can feel absolutely everything!!! I am slowly losing my fiancee because of it. Has anyone discovered anything to help? Please...I'm desperate. Don't want to lose my beloved over something stupid I can't help because of a disease. Any suggestions????? Thanks....
  2. theimpossibleflute

    theimpossibleflute New Member

    I have been experiencing some tough times with sex. Does anyone have a hypersensitivity to intercourse? Sometimes I am so sensitive it makes me ill; I can feel absolutely everything!!! I am slowly losing my fiancee because of it. Has anyone discovered anything to help? Please...I'm desperate. Don't want to lose my beloved over something stupid I can't help because of a disease. Any suggestions????? Thanks....
  3. allhart

    allhart New Member

    it could be any meds your taking even nautral things sometimes cause this side effect,antidepressents are a big promblem when it comes to sex
    but dysfuction is also listed as a fm and cf symtom check your meds and to talk to your dr,
  4. karen2002

    karen2002 New Member

    Are we talking painful? Or are we talking lack of libido or inability to become aroused?

    Our bodies---often are just oversensitive---and even light touch can bring about unpleasant or painful sensations.
    I use meds to overcome this sensory overload/pain escalation.

    A lack of sexual interest, function, etc. can be a side effect caused by many different meds.

    Karen
  5. alsu

    alsu New Member

    I to have been having trouble in this area.My problem was dysfunctional for which i was give viagra,the other prodlem was a lack of sensitivety&Disinterest.For this i am on a course of testosterone,250mg fortnihtly for 8weeks. I've had two so far.When i was tested i was found to be 30% down on testosterone.Alreaddy my interest has increased and my need for viagra has lessoned.Hope this is some help to you.



    Alan.........U.K
  6. klutzo

    klutzo New Member

    ...can cause this. I have had this since 2 yrs. into my FMS, and it finally got to where sex was impossible about 4 yrs. ago. If you can find a Massage Therapist that knows Trigger-Point Therapy, maybe they can help.

    I also lost my sex drive instantly when I got FMS. It was like someone turned off a switch. Interestingly, I was given a dangerous overdose of cortisone by injection once, and my sex drive went back to normal for the next 3 weeks. Otherwise, I could be a nun (except I'm not Catholic).
    Could you go to an Endocrinologist and get all your hormone levels checked? That might be a good idea for those with no drive.

    Alan - men with FMS often have low testosterone and a good Rheumy should know the protocol for dealing with this as I understand it can sometimes result in remission.

    Klutzo
  7. Stormy214

    Stormy214 New Member

    Lack of interest is a major problem for me, and it isn't that I don't find my husband attractive, or anything else. Truly, I find him to be physically "sexy" and I do wish that I "wanted it." But I don't....I had a hysterectomy at a ery young age, was on HRT for many years (on and off) and nothing seems to make a difference simply because of the pain of "foreplay." I can't hanle being touched because, even though I want to want it, if that makes any sense. If someone comes up with a solution to this problem (my doc sure hasn't)PLEASE let me know! I don't want to deprive my husband, and I'm tired of gritting my teeth and faking it.
    Peace
    Stormy